# SDR GUUA05120701

- Difficulty date: May 12, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Aircraft time: 37,835 hours, 39,434 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 12062387601
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED RIGHT WING TO FUSELAGE FITTING UPPER ATTACH AREA CRACKED.  REPAIRED RIGHT WING TO FUSELAGE FITTING IN ACCORDANCE WITH FAA APPROVED DATA CONTAINED IN RBHA CTA DER RCE2001C12-24, REPORT NUMBER IC2007-120/0203B.
